| Model Number |
1804275-23 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed lesion in the distal right coronary artery (drca) with moderate calcification and heavy tortuosity.A 2.75 x 23mm xience skypoint stent delivery system (sds) was attempted to be advanced to the target lesion; however, the stent could not cross the lesion due to anatomical challenges.The sds was removed from the patient and resistance was also met with the lesion during removal.Despite the use of an extension catheter, another unspecified balloon could not cross the target lesion.Therefore, a non-abbott drug-coated balloon was used to complete the procedure.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.